Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 228, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Aug 12, 2021, 10:43 PM EDT for Wayne County, Pennsylvania; Delaware County, Sullivan County, New York. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2021, 10:43 PM EDT (02:43 UTC)
- Expired
- Aug 12, 2021, 11:18 PM EDT
- In force
- 35 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, NY, Sullivan County, NY, Wayne County, PA
The radar
The Binghamton radar (KBGM), 87 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 10:45 PM EDT | TSTM WND DMG | 1 E Beach Lake, PA | TREE DOWN ON PERKINS POND ROAD. VIA DISPATCH SCANNER. RADAR-ESTIMATED TIME. |
| Aug 12, 10:59 PM EDT | HAIL 0.75 | 1 Sw Jeffersonville, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
427
WUUS51 KBGM 130243
SVRBGM
NYC025-105-PAC127-130330-
/O.NEW.KBGM.SV.W.0228.210813T0243Z-210813T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
1043 PM EDT Thu Aug 12 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
South central Delaware County in central New York...
Northwestern Sullivan County in central New York...
Central Wayne County in northeastern Pennsylvania...
* Until 1130 PM EDT.
* At 1042 PM EDT, a severe thunderstorm was located near
Rutledgedale, or 11 miles north of Honesdale, moving northeast at
30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rockland, Honesdale, Bethel, Damascus, Callicoon, Cochecton,
Fremont, Jeffersonville, Bethany and Stalker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4157 7528 4181 7539 4207 7497 4165 7475
TIME...MOT...LOC 0242Z 246DEG 26KT 4175 7528
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BJG2 follow-up statements
679
WWUS51 KBGM 130306
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
1106 PM EDT Thu Aug 12 2021
NYC025-PAC127-130315-
/O.CAN.KBGM.SV.W.0228.000000T0000Z-210813T0330Z/
Delaware NY-Wayne PA-
1106 PM EDT Thu Aug 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DELAWARE AND
CENTRAL WAYNE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4170 7478 4168 7505 4171 7507 4171 7505
4176 7506 4177 7510 4179 7510 4180 7507
4181 7507 4182 7511 4184 7512 4186 7514
4195 7491
TIME...MOT...LOC 0305Z 249DEG 28KT 4181 7501
$$
NYC105-130330-
/O.CON.KBGM.SV.W.0228.000000T0000Z-210813T0330Z/
Sullivan NY-
1106 PM EDT Thu Aug 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHWESTERN SULLIVAN COUNTY...
At 1105 PM EDT, a severe thunderstorm was located over Hortonville,
or 13 miles west of Liberty, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Callicoon, Cochecton, Fremont, Jeffersonville, Fosterdale, White
Sulphur Springs, Hortonville, Roscoe, Kenoza Lake and Callicoon
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4170 7478 4168 7505 4171 7507 4171 7505
4176 7506 4177 7510 4179 7510 4180 7507
4181 7507 4182 7511 4184 7512 4186 7514
4195 7491
TIME...MOT...LOC 0305Z 249DEG 28KT 4181 7501
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BJG231
WWUS51 KBGM 130318
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
1118 PM EDT Thu Aug 12 2021
NYC105-130328-
/O.CAN.KBGM.SV.W.0228.000000T0000Z-210813T0330Z/
Sullivan NY-
1118 PM EDT Thu Aug 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SULLIVAN COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.
LAT...LON 4170 7478 4168 7505 4171 7507 4171 7505
4176 7506 4177 7510 4179 7510 4180 7507
4181 7507 4182 7511 4184 7512 4186 7514
4195 7491
TIME...MOT...LOC 0317Z 246DEG 26KT 4185 7489
$$
BJGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 9:52 PM EDT, 51 minutes earlier.
Area forecast discussion, Aug 12, 9:52 PM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 952 PM EDT Thu Aug 12 2021 .SYNOPSIS... Lingering thunderstorms late this evening, then drying out overnight. Hot and humid conditions and another round of showers and thunderstorm are expected Friday. After a passing cold front late Friday, the weekend will be seasonable and much less humid. && .NEAR TERM /THROUGH FRIDAY/... 950 PM Update... Made some adjustments to raise PoPs where thunderstorms are likely over the next several hours across most of NE PA. These storms still have the potential to bring heavy downpours, frequent cloud to ground lightning and isolated damaging winds, through about midnight. Otherwise, just some minor adjustments to overnight lows, cloud cover and winds...but overall the near term forecast remains well on track. 730 PM Update... The environment still has quite a bit of energy until the sun sets, so it is possible that strong to severe storms may continue into the late evening. Of most concern is a cluster of thunderstorms in western PA which could clip the Wyoming valley and Poconos late this evening. However, lapse rates are very poor which has prevented more in the way of thunderstorms. The HRRR overall has a better handle than the overdone NAM nest. With this in mind the northern edge of the watch was trimmed back at 7 pm with the rest of it expiring at 8 given the overall decreasing threat. Temperatures fall to around 70 tonight, not much relief from the heat. Tomorrow will be a similar story with hot and humid conditions and another chance for thunderstorms. Low-level cloud cover present through the morning hours and even into the afternoon could keep temperatures below the forecasted highs. Expected highs will be in the mid to upper 80s across CNY and upper 80s to lower 90s in NEPA. These forecasted highs are lower than the previously forecast based on updated guidance. This was the result even after blending in some of the 75th percentile from the NBM. Due to this, heat indices are borderline advisory criteria and a heat advisory was not issued at this time. It does look like NEPA will not have the low-level cloud cover for as long of a period tomorrow, so an advisory may be needed for the southern counties of our forecast area. This will be re- evaluated during the overnight update. Another day of strong to severe storms are possible tomorrow. Some scattered storms are possible tomorrow afternoon due to a couple of weak waves passing through. Instability is not quite as good as today as CAPE values are no more than 2000 J/kg and shear values are 20-25kt. There is a little upper level support as the jet dips down into our region and there is a slight fall in 500mb heights. Overnight lows will be in the 60s. A passing cold front late Friday night and into early Saturday morning could bring some additional scattered showers and thunderstorms, but likely nothing severe. There is some uncertainty with how quickly this frontal system will pass through so kept at least chance PoPs through 06z Saturday before decreasing PoPs through the early morning hours. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... 245 PM Update... A significant change in airmass is expected this weekend behind a late night/early Saturday morning cold frontal passage. A Continental Polar airmass will build in from Canada on Saturday with much lower dewpoints in the 50s and high temperatures expected only to reach the mid 70s. Morning clouds will give way to at least partly sunny skies on Saturday followed by generally clear/sunny skies for Sunday. Predominantly loaded the NBM forecast guidance, although skewed it a bit with a blend of the cooler 10th percentile guidance on Saturday night as there will be significant radiational cooling prior to overnight fog/stratus development. Upper 40s not out of the question in many parts of CNY, although NEPA should hold out in the 50s. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... 245 PM Update... High pressure continues to influence the Northeast's weather pattern into early next week, although warming begins again on Monday as we start to feel the influence of return southerly flow aloft. This trend will continue through midweek with increasing moisture resulting in better and better chances for thunderstorm activity again toward Wednesday and Thursday. Confidence in the forecast becomes less during the middle part of the week as we keep an eye on what should be the remnants of tropical system Fred moving through the Gulf States next week. Looks like enough moisture return for showers and thunderstorms, anyway, but the details of whether or not we'll be dealing with tropical-like downpours remains to be sorted out. Temperatures should be back into the 80s for Wednesday and Thursday. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... Conditions are gradually becoming less favorable for thunderstorms this evening. Still radar shows a brief shower approaching KITH right around 00Z tonight. This shower should be a quick mover and if lightning ramps up a quick AMD may be needed. KAVP also may see another cluster of storms move through around 01-03Z but confidence is too low for TAF inclusion at this time. main concern overnight is for fog at KELM from 09-13Z with indications of IFR restrictions at times. VFR late evening through most of Friday. Some showers and perhaps thunderstorms should develop by mid to late afternoon. Given coverage and timing uncertainities held off on anything more than VFR showers with this TAF set. Outlook... Friday night through Saturday...Scattered afternoon- evening thunderstorms/restrictions, especially Friday night. Saturday night through Monday...Mainly VFR. Tuesday...Mainly VFR; slight chance for thunderstorms and restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...BTL NEAR TERM...BTL/MJM/MWG SHORT TERM...JAB LONG TERM...JAB AVIATION...MWG
Hazardous weather outlook, Aug 12, 8:04 PM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 804 PM EDT Thu Aug 12 2021 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-140015- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango- Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna- Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 804 PM EDT Thu Aug 12 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional scattered thunderstorms are expected tomorrow afternoon and evening. A few may be severe with damaging winds. Where repeating batches of storms occur, isolated flash flooding could occur. Heat and humidity are likely to continue into tomorrow. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Special weather statement, Aug 12, 8:15 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
815 PM EDT Thu Aug 12 2021
PAZ038-130115-
Bradford PA-
815 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of southeastern
Bradford County through 915 PM EDT...
At 815 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grover, or near Canton, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Towanda, Canton, West Franklin, Wysox, Sheshequin, Wilmot, Orwell,
North Towanda, Herrick and West Burlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4193 7628 4165 7614 4165 7620 4161 7621
4155 7641 4156 7642 4158 7674 4160 7688
4170 7689
TIME...MOT...LOC 0015Z 248DEG 33KT 4157 7684
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BJGSpecial weather statement, Aug 12, 9:46 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Binghamton NY
946 PM EDT Thu Aug 12 2021
PAZ039-043-044-130230-
Wyoming PA-Susquehanna PA-Lackawanna PA-
946 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of Susquehanna, northern
Lackawanna and northeastern Wyoming Counties through 1030 PM EDT...
At 945 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Montrose to Tunkhannock. Movement was east
at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Falls, Carbondale, Archbald, Clarks Summit, Jackson, Clifford,
Jermyn, Susquehanna, Forest City and Tunkhannock.
This includes the following highway exits...
Pennsylvania Interstate 81 between 197 and 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4145 7599 4187 7602 4197 7548 4153 7546
TIME...MOT...LOC 0145Z 253DEG 28KT 4182 7592 4155 7591
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
BJGSpecial weather statement, Aug 12, 10:19 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1019 PM EDT Thu Aug 12 2021
PAZ044-047-130315-
Luzerne PA-Lackawanna PA-
1019 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of southern Lackawanna
and Luzerne Counties through 1115 PM EDT...
At 1019 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fairmount Spgs to Locustdale. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Scranton, Wilkes-Barre, Hazleton, Muhlenberg, Dunmore, Kingston,
Nanticoke, Plains, Old Forge and Pittston.
This includes the following highway exits...
Interstate 80 between 256 and 273.
Pennsylvania Interstate 81 between 143 and 190.
Interstate 84 between 1 and 4.
Interstate 380 between 20 and 24.
Interstate 476 between 105 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4095 7621 4114 7623 4114 7628 4120 7632
4130 7632 4136 7629 4138 7601 4142 7584
4148 7545 4126 7544 4122 7552 4122 7554
4112 7563 4113 7568 4109 7577 4105 7577
4101 7574 4090 7603
TIME...MOT...LOC 0219Z 261DEG 40KT 4126 7624 4078 7637
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BJGLocal storm report, Aug 12, 10:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1037 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG NICHOLSON 41.63N 75.78W
08/12/2021 WYOMING PA 911 CALL CENTER
LARGE TREE DOWN ON HIGHWAY 11. RADAR
ESTIMATED TIME.
&&Local storm report, Aug 12, 10:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1039 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG DALTON 41.54N 75.73W
08/12/2021 LACKAWANNA PA 911 CALL CENTER
TREE AND WIRES DOWN ON ROADWAY, VIA DISPATCH
SCANNER. RADAR ESTIMATED TIME.
&&Local storm report, Aug 12, 10:42 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1042 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND DMG 1 WNW VANDLING 41.64N 75.48W
08/12/2021 LACKAWANNA PA 911 CALL CENTER
TREE DOWN ON ROAD, VIA DISPATCH SCANNER
FEED. RADAR ESTIMATED TIME.
&&
MDPThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:15 PM EDT | Special Weather Statement | BGM | Bradford | 60 min |
| Aug 12, 9:14 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 46 min |
| Aug 12, 9:31 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne, Wyoming | 44 min |
| Aug 12, 9:46 PM EDT | Special Weather Statement | BGM | Susquehanna | 44 min |
| Aug 12, 9:56 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Susquehanna, Wayne, Wyoming | 49 min |
| Aug 12, 10:19 PM EDT | Special Weather Statement | BGM | Lackawanna, Luzerne | 56 min |
| Aug 12, 11:48 PM EDT | Special Weather Statement | BGM | Pike | 27 min |
| Aug 13, 5:14 PM EDT | Special Weather Statement | BGM | Bradford | 46 min |
| Aug 13, 5:24 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 36 min |
| Aug 13, 5:53 PM EDT | Special Weather Statement | BGM | Luzerne | 52 min |
| Aug 13, 6:08 PM EDT | Special Weather Statement | BGM | Wayne | 37 min |
| Aug 13, 6:42 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 48 min |
| Aug 12, 11:23 PM EDT | Special Weather Statement | BGM | Sullivan | 37 min |
| Aug 13, 1:59 PM EDT | Special Weather Statement | BGM | Oneida | 46 min |
| Aug 13, 2:05 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 29 min |
| Aug 13, 2:43 PM EDT | Special Weather Statement | BGM | Chemung | 32 min |
| Aug 13, 2:45 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben | 30 min |
| Aug 13, 3:09 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben | 36 min |
| Aug 13, 3:24 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler | 16 min |
| Aug 13, 3:36 PM EDT | Special Weather Statement | BGM | Oneida | 24 min |
| Aug 13, 3:42 PM EDT | Special Weather Statement | BGM | Steuben | 48 min |
| Aug 13, 3:51 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 39 min |
| Aug 13, 4:01 PM EDT | Special Weather Statement | BGM | Chenango | 44 min |
| Aug 13, 4:08 PM EDT | Special Weather Statement | BGM | Schuyler, Steuben | 37 min |
| Aug 13, 4:16 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Steuben | 13 min |
| Aug 13, 4:17 PM EDT | Areal Flood Advisory | BGM | Oneida | 86 min |
| Aug 13, 4:27 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 48 min |
| Aug 13, 4:54 PM EDT | Special Weather Statement | BGM | Delaware | 51 min |
| Aug 13, 5:05 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 22 min |
| Aug 13, 5:31 PM EDT | Areal Flood Advisory | BGM | Broome | 119 min |
| Aug 13, 5:37 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 38 min |
| Aug 13, 5:59 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 46 min |
| Aug 13, 6:14 PM EDT | Areal Flood Advisory | BGM | Broome, Delaware | 2 hr |
| Aug 13, 6:38 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 19 min |
| Aug 13, 6:54 PM EDT | Special Weather Statement | BGM | Otsego | 36 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.